| Model Number |
439688 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: c4tr01 crt-p, implanted: (b)(6) 2017; 439688 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing and the left ventricular (lv) lead exhibited high thresholds.The ra lead and the lv lead remain in use.No patient complications have been reported as a result of this event.